# SDR CA030107017

- Difficulty date: December 21, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Turbine
- Part time: 13,140 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROUTE TO YVR FROM YYZ AT 130 NM FROM YYC HEARD LOUD BANG, FOLLOWED BY NR 1 ENGINE EPR DROP TO ZERO N1-N2 SPEED DECREASING.  ENGINE RETARDED TO IDLE.  PARAMETERS WITHIN LIMITS. DIVERTED TO YYC. PRELIMINARY INSPECTION REVEALS DAMAGED TURBINE BLADES. ENGINE WILL BE SENT TO SHOP FOR INVESTIGATION AND REPAIR.
